# SDR WX0A2014120272290

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 29,521 hours, 17,681 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AIRFRAME VIBRATION CLIMBING FROM 26500 ' TO 32500 ' VIBRATION REPORTED GREATER IN THE TAIL OF THE ACFT.  DID NOT HEAR VIBRATION.  VIBRATION WAS IN A SIDE TO SIDE MOTION, YAW.  ACFT WEIGHT 138,000 LBS, AIR SPEED 290 KNOTS, 7.4 MOCK.  NR 1 ENG N1 89.3, EGT 699 N2 97.1, OIL 14, VIB N1 .4, N2 .7.  NR 2 ENG N1 89.2, EGT 681, N2 97.1, OIL 14.5, VIB N1 .2, N2 1.7.  UNABLE TO COMPLETE QRH S 6.18, 16 BEYOND FIRST PAR BEFORE VIBRATION STOPPED, AUTO PILOT ON, NO ECAM.  PERFORMED INSPECTIONS OF ACFT, EXTERIOR NO DEFECTS NOTED AT THIS TIME.  PERFORMED VISUAL INSPECTION OF ALL AERODYNAMIC PANELS & SEALS, NO DEFECTS NOTED.  INSPECTED BOTH ENG INLETS, EXHAUST & ACCESS PANELS, NO DEFECTS NOTED.  PERFORMED INSPECTIONS IAW AMM 53-35-60-811-801-A.  ACFT OK FOR CONTINUED SERVICE.
